# SDR AT0000313

- Difficulty date: May 19, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT PYLON, BOTTOM SIDE CORRODED.  CUT OUT CORRODED AREA, FABRICATED FILLER AND DOUBLER ON TRAVELER.  TREATED, PRIMED AND INSTALLED FILLER AND DOUBLER IAW DC9 SRM 54-01 FIGURE 4, 51-30-2 AND 51-10-3.
